Advanced search
Start date
Betweenand

Finite Fields - Application to Coding and Cryptography

Grant number: 12/10600-2
Support Opportunities:Scholarships in Brazil - Doctorate
Effective date (Start): November 01, 2012
Effective date (End): August 31, 2015
Field of knowledge:Engineering - Electrical Engineering - Telecommunications
Principal Investigator:Sueli Irene Rodrigues Costa
Grantee:Claudio Michael Qureshi Valdez
Host Institution: Instituto de Matemática, Estatística e Computação Científica (IMECC). Universidade Estadual de Campinas (UNICAMP). Campinas , SP, Brazil
Associated scholarship(s):14/04096-5 - Dynamical systems over finite fields with application to interleaver design and the classification of perfect LEE codes, BE.EP.DR

Abstract

This research project to be developed by the candidate during his PhD in Applied Mathematics at IMECC Unicamp focus on the applications of the theory of finite fields to error correcting codes and cryptography. This topic fits into the general theme of the FAPESP research thematic project "Information Theory and Coding" coordinated by the student adviser.

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
QURESHI, CLAUDIO; PANARIO, DANIEL. REDEI ACTIONS ON FINITE FIELDS AND MULTIPLICATION MAP IN CYCLIC GROUP. SIAM JOURNAL ON DISCRETE MATHEMATICS, v. 29, n. 3, p. 1486-1503, . (12/10600-2, 14/04096-5)
QURESHI, CLAUDIO; PANARIO, DANIEL; MARTINS, RODRIGO. CYCLE STRUCTURE OF ITERATING REDEI FUNCTIONS. Advances in Mathematics of Communications, v. 11, n. 2, p. 11-pg., . (12/10600-2)
QURESHI, CLAUDIO; PANARIO, DANIEL; MARTINS, RODRIGO. CYCLE STRUCTURE OF ITERATING REDEI FUNCTIONS. Advances in Mathematics of Communications, v. 11, n. 2, SI, p. 397-407, . (12/10600-2)
Academic Publications
(References retrieved automatically from State of São Paulo Research Institutions)
VALDEZ, Claudio Michael Qureshi. Perfect codes in the Lee and Chebyshev metrics and iterating Rédei functions. 2015. Doctoral Thesis - Universidade Estadual de Campinas (UNICAMP). Instituto de Matemática, Estatística e Computação Científica Campinas, SP.

Please report errors in scientific publications list using this form.